MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ8X175MM

ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ8X175MM
Model Number 530-08-175
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as loose stem.The previous surgery and the surgery detailed in this event occurred 1 years apart.The in vivo time for the stem is 1.5 years, from the primary surgery.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loose stem.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Second revision surgery - stem was loose hence dislocated.

Brand Name
ALTIVATE REVERSE SHOULDER
Common Device Name
ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ8X175MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key10244590
Report Number1644408-2020-00546
Device Sequence Number572777
Product Code PHX
UDI-Device Identifier00888912168311
UDI-Public(01)00888912168311
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141990
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2024
Device Model Number530-08-175
Device Catalogue Number530-08-175
Device Lot Number407T1027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR